| Model Number |
TFNT00 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non healthcare professional reported that, the lens would not eject properly from the end of the cartridge.The procedure was completed on the same day and there was patient contact.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).